# SDR UALA2013021800912

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,838 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE, SHEAR TIES CORRODED ON AFT (FASTENER) SIDE OF FRAME BENEATH PRESSURE WEB AT BS 1330, S-37L TO S-39L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED & REPLACED SHEAR TIES AT BS 1330, S-39L TO S-37L BAC DWG 146T1212, REV E AND SRM 51-40-2.
